کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
844656 | 908604 | 2007 | 15 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Periodic bi-directional Cohen–Grossberg neural networks with distributed delays
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
سایر رشته های مهندسی
مهندسی (عمومی)
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Some sufficient conditions are obtained for the global exponential stability of periodic solutions to periodic bi-directional Cohen–Grossberg neural networks involving distributed delays, by using the Lyapunov functional method and some analytical techniques. These results improve and generalize some previous works, and are helpful for designing a global exponential stable periodic bi-directional Cohen–Grossberg neural networks.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Nonlinear Analysis: Theory, Methods & Applications - Volume 66, Issue 12, 15 June 2007, Pages 2947–2961
Journal: Nonlinear Analysis: Theory, Methods & Applications - Volume 66, Issue 12, 15 June 2007, Pages 2947–2961
نویسندگان
Anping Chen, Jinde Cao,